Anyone seen energy improvements after taking CoQ10?

Posted by hikerguy62 @hikerguy62, Jun 3 9:17pm

Hello, I'm a 60 year old male that was put on a statin about 6 weeks ago and recently read that statins can deplete CoQ10. So, I've decided to start taking 200mg daily.

I've also read CoQ10 can be good for energy levels. I've had energy level problems prior to being on statins, so I'm not blaming that statin for my energy levels. I'd just like to know if anyone has seen a benefit in energy improvement after starting CoQ10?

I've always been at a healthy weight. I had my vitamin B, vitamin D, testosterone and thyroid checked this year to rule that out and everything came back normal.

Interested in more discussions like this? Go to the Heart & Blood Health Support Group.

CQ10 did nothing for me. I tried just about all the statins over many years and each one made my leg and back muscles very weak or very painful. I was put on Repatha recently and so far no problems! A miracle drug in my opinion + it lowered cholesterol in my wife (she had my same problems) by 40%. I have to wait a few weeks before testing. You have to have tried 3 different statins and be intolerant before my insurance would allow me to switch . Repatha can be very expensive without insurance. Good luck. Research Statins and you will understand the issues people have with them. Best of luck!

REPLY

I've been taking statins for over 10 yrs. and for the most part don't notice any change in my energy. That being said I've found myself tired this past year in the afternoon. Although I'm 71 yrs and that could be the cause. I've been taking CoQ10 for about a year now and don't feel that it makes a difference. I think when I finish my current supply I'll stop taking it…good luck !

REPLY
@casey1329

I've been taking statins for over 10 yrs. and for the most part don't notice any change in my energy. That being said I've found myself tired this past year in the afternoon. Although I'm 71 yrs and that could be the cause. I've been taking CoQ10 for about a year now and don't feel that it makes a difference. I think when I finish my current supply I'll stop taking it…good luck !

Jump to this post

Just a thought but that happened to me at approximately 3:00 pm everyday. Turned out I was hypothyroid.

REPLY
@swilkins1974

Just a thought but that happened to me at approximately 3:00 pm everyday. Turned out I was hypothyroid.

Jump to this post

Thanks, that may be something I need to check out.

REPLY

Thanks for your feedback. I'm not holding my breath, but since it's relatively safe and cheap (~.30/day), I'm going to give it a try. I'll post back in a couple of months with an update.

I've only been on Crestor (rosuvastatin) for 6 weeks, and during that time, I haven't had any bad side effects.

REPLY
Please sign in or register to post a reply.